# SDR UPS04843452

- Difficulty date: October 10, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 68,304 hours, 45,310 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, RIGHT WING O/B L/E RIB IS CRACKED WITH CORROSION AT XFS 772.500.  REMOVED FASTENERS AND CORROSION IAW DD-8 SRM 51-1-21 & 51-1-8.  FABRICATED AND INSTALLED REPAIR ANGLE IAW DC-8 SRM 57-3-0 FIG 19 & 57-2-0 FIG 2.
